Skip to main content

Intégration Symplectique des Variétés de Poisson Totalement Asphériques

  • Conference paper

Part of the Mathematical Sciences Research Institute Publications book series (MSRI,volume 20)

Abstract

Poisson structures are contravariant structures. Nevertheless there is a good description of regular Poisson manifolds by means of foliated symplectic forms. This point of view makes it easy to lift these structures to the holonomy or homotopy groupoïd of their symplectic (regular) foliation; defining the Poisson realization of the Poisson structure.

The second aim of the paper is to construct the universal symplectic integration of totally aspherical Poisson structures that is regular Poisson structures such that:

  1. i)

    the second homotopy group of any symplectic leaf is trivial;

  2. ii)

    any vanishing cycle is trivial.

The universal symplectic integration is a symplectic groupoïd with connected and simply connected fibres which realizes the given Poisson structures.

This construction generalizes the construction of the simply connected Lie group of a given finite-dimensional Lie algebra.

Keywords

  • feuilletage
  • structure de Poisson
  • symplectique
  • algèbroïde
  • groupoïde

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-1-4613-9719-9_4
  • Chapter length: 36 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   129.00
Price excludes VAT (USA)
  • ISBN: 978-1-4613-9719-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   169.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Alcalde F.—Dazord P.—Hector G., Sur l’intégration symplectique de la structure de Poisson singulière A = (x2 + y2) 9/Dx A 9/ay, Publ. Matematiques, Barcelona 33 (1989), 411–415.

    CrossRef  MATH  Google Scholar 

  2. Albert C.—Dazord P., Groupoïdes de Lie et groupoïdes symplectiques, dans ce volume.

    Google Scholar 

  3. lbert C.—Dazord P., Groupoïdes symplectiques, à paraître Travaux du S.S.R.G. III (1989), Publ. Dept. Math. Lyon.

    Google Scholar 

  4. Borr R.—Tu W., Differential forms in Algebraic Topology, GTM 82 (1982), Springer-Verlag.

    Google Scholar 

  5. Coste A. Dazord P.—Weinstein A., Groupoïdes symplectiques, Publ. Dept. Math. Lyon 2/A (1987).

    Google Scholar 

  6. Dazord P., Feuilletages à singularités, Indagationes Math. 47, Fasc. 1 (1985), 21–39.

    Google Scholar 

  7. Dazord P., Réalisations Isotropes de Libermann, Travaux du S.S.R.G. III (1988), 1–49, Publ. Dept. Math. Lyon 4/B.

    Google Scholar 

  8. Dazord P., Groupoïdes symplectiques et Troisième théorème de Lie, Lecture Notes Springer-Verlag 1416 (1990); Actes du Colloque du S.S.R.G. (1988), La Grande Motte. C. Albert, éditeur.

    Google Scholar 

  9. Dazord P.—Delzant T., Le problème général des variables actions-angles,J. Diff. Geometry 26 (1987), 223–251.

    MATH  MathSciNet  Google Scholar 

  10. Dazord P.—Lichnérowicz A.—Marle C.M., Structure locale des variétés de Jacobi, J. Math. Pures et Appl.. (à paraître).

    Google Scholar 

  11. Dazord P.—Sondaz D., Groupes de Poisson affines, (dans ce volume).

    Google Scholar 

  12. Dorfman I., Deformation of hamiltonian structures and integrable systems, Non linear and turbulent process in physics, Vol. 3, Proceedings of second international workshop on non linear and turbulent processes in physics, 1313–1318, Kiev USSR, 19–25 Octobre 1983.

    Google Scholar 

  13. Gotay M.J.—Lashof R.—Sniatycki J.—Weinstein A., Closed forms on Symplectic fiber bundles,Comment. Math. Helvetici 58 (1983), 617–621.

    CrossRef  MATH  MathSciNet  Google Scholar 

  14. Hector G., Obstructions à l’intégration symplectique, paraître).

    Google Scholar 

  15. Hector G.—Lasso de la Vega C., Intégration symplectique et cycles évanouissants, paraitre).

    Google Scholar 

  16. Hector G.—Macias E.—Saralegi M., Lemme de Moser feuilleté et classification des variétés de Poisson régulières, Publ. Matematiques, Barcelona 33 (1989), 423–430.

    CrossRef  MATH  MathSciNet  Google Scholar 

  17. Kirillov A., Local Lie algebras,Russian Math. Surveys 31(2) (1976), 55–75.

    CrossRef  MATH  MathSciNet  Google Scholar 

  18. Koszul J.L., Crochet de Schouten-Nijenhuis et cohomologie, S.M.F. Astérisque (hors série) 137 bis (1985).

    Google Scholar 

  19. Lichnérowicz A., Les variétés de Poisson et leurs algèbres de Lie associées, J. Diff. Geometry 12 (1977), 253–300.

    MATH  Google Scholar 

  20. Libermann P.—Marle C.M., Géométrie symplectique: base théorique de la mécanique, Publ. Math. Université Paris VII.

    Google Scholar 

  21. Moser J., On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286–294.

    CrossRef  MATH  MathSciNet  Google Scholar 

  22. Magri F.—Morosi C., A geometrical characterization of integrable hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, Quaderno S 19 (1986), Universita di Milano.

    Google Scholar 

  23. Phillips J., The holonomie imperative and the homotopy groupoid of a foliated manifold, Rocky Mountain J. Math. 17 (1987), 151–165.

    CrossRef  MATH  MathSciNet  Google Scholar 

  24. Pradines J., Théorie de Lie pour les groupoides différentiables (I), C.R. Acad. Sc. Paris 263 (1966), 907–910.

    MATH  MathSciNet  Google Scholar 

  25. Pradines J., Théorie de Lie pour les groupoides différentiables (II), C.R. Acad. Sc. Paris 263 (1967), 245–248.

    MathSciNet  Google Scholar 

  26. radines J., Troisième théorème de Lie pour les groupoïdes différentiables, C.R. Acad. Sc. Paris 267 (1968).

    Google Scholar 

  27. radines J., How to define the differentiable graph of a singular foliation, Cahiers Top. & Géom. Diff. XXVI 4 (1985).

    Google Scholar 

  28. Souriau J.M., “Structure des systèmes dynamiques„” Dunod, Paris, 1969.

    Google Scholar 

  29. Stefan P., Accessible sets, orbits and foliations with singularities,Proc. London Math. Soc. 29 (1974).

    Google Scholar 

  30. Sullivan D., A homological characterization of foliations consisting of minimal surfaces,Comment. Math. Hely. 54 (1979), 218–223.

    CrossRef  MATH  Google Scholar 

  31. Weinstein A., The local structure of Poisson manifolds, J. Diff. Geometry 18 (1983), 523–557. et 22 (1985), 255.

    Google Scholar 

  32. Weinstein A., Symplectic groupoïds and Poisson manifolds, Bull. Amer. Math. Soc. 16 (1987), 101–103.

    CrossRef  MATH  MathSciNet  Google Scholar 

  33. Weinstein A., Coïsotropic Calculus and Poisson groupoïds, J. Math. Soc. Japan 40 (4) (1988), 705–727.

    CrossRef  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1991 Springer-Verlag New York, Inc.

About this paper

Cite this paper

Dazord, P., Hector, G. (1991). Intégration Symplectique des Variétés de Poisson Totalement Asphériques. In: Dazord, P., Weinstein, A. (eds) Symplectic Geometry, Groupoids, and Integrable Systems. Mathematical Sciences Research Institute Publications, vol 20. Springer, New York, NY. https://doi.org/10.1007/978-1-4613-9719-9_4

Download citation

  • DOI: https://doi.org/10.1007/978-1-4613-9719-9_4

  • Publisher Name: Springer, New York, NY

  • Print ISBN: 978-1-4613-9721-2

  • Online ISBN: 978-1-4613-9719-9

  • eBook Packages: Springer Book Archive